Continuity for multilinear Marcinkiewicz operators on certain Hardy spaces.
Georgian mathematical journal, Tome 10 (2003) no. 4, pp. 717-728
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Marcinkiewcz integral, multilinear operators, commutators, BMO, Hardy spaces, Herz spaces
@article{GMJ_2003__10_4_51146,
author = {Liu, Lanzhe},
title = {Continuity for multilinear {Marcinkiewicz} operators on certain {Hardy} spaces.},
journal = {Georgian mathematical journal},
pages = {717--728},
year = {2003},
volume = {10},
number = {4},
zbl = {1055.42012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51146/}
}
Liu, Lanzhe. Continuity for multilinear Marcinkiewicz operators on certain Hardy spaces.. Georgian mathematical journal, Tome 10 (2003) no. 4, pp. 717-728. http://geodesic.mathdoc.fr/item/GMJ_2003__10_4_51146/